# SDR SWIA200923208

- Difficulty date: November 30, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,289 hours, 12,984 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TORQUE TUBE INNER SURFACE CORRODED. (FLT 4862)REPLACED TORQUE TUBE AND UPPER TORQUE ARM PER CMM.
